MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUETOME JAG 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION TRUETOME JAG 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00583140
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a truetome jag 44 was used in the papilla during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2021.According to the complainant, during the procedure, when attempting to cut the papilla, the cutting wire broke.Reportedly, the exposed cutting wire had fully exited the endoscope when the device was energized.Additionally, no part of the cutting wire detached and fell into the patient.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Note: a photo of the complaint device provided by the complainant shows the device outside the patient with the cutting wire broken.

Brand Name
TRUETOME JAG 44
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11217847
Report Number3005099803-2021-00097
Device Sequence Number4062220
Product Code KNS
UDI-Device Identifier08714729858683
UDI-Public08714729858683
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K122203
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2022
Device Model NumberM00583140
Device Catalogue Number8314
Device Lot Number0025605786
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2021
Initial Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1